MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE
Model Number 06870287001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the blood glucose monitor was unavailable for use due to power concerns.On the morning of (b)(6) 2019 the patient attempted to test her blood glucose and received an e-9 message.The patient took her normal dosage of medication.At approximately 2:30-3:00 pm the patient was at lunch with friends and stated that she began to feel weird and became unresponsive.The patient attempted to test her blood glucose at this time and received an e-9 message.No restaurant employees or friends provided treatment to the patient, but they called emt's.It was reported that the emt's did not test her blood glucose level on their device, but did treat her with an iv.The contents of the iv were unknown.The patient was transported to the hospital.The blood glucose results received at the hospital were elevated.The type of medication or treatment provided by the hospital was unknown.However, caller reported that she was given her normal medication's.The patient was hospitalized for 4 days.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ (b)(4) to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® AVIVA
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA-SCI INDIA PVT LTD.
oz-1 sipcot hi-tech sez,oragad
sriperumpudur taluk
chennai, tamil nadu 60210 5
IN   602105
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9642422
Report Number3011393376-2020-00317
Device Sequence Number19407091
Product Code NBW
UDI-Device Identifier00365702544109
UDI-Public00365702544109
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number06870287001
Device Catalogue Number06870287001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer02/28/2020
07/22/2025
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/18/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN; DILTIAZEM; HUMALOG; LOSARTAN; METFORMIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight109 KG